# SDR SWIA2020090952434

- Difficulty date: August 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BROWNLINE20276
- Condition: Damaged
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK BETWEEN FS 409+126 AND FS 559 AT LBL 9 REQUIRES REPLACEMENT IAW REO601R-53-00-485 REV D 2018-01-29.  C-CHECK RO 9/5/2020.  COMPLIED WITH ALL STEPS OF BOMBARDIER REO.
